Radial flow in a leaky artesian aquifer

Eos, Transactions, American Geophysical Union
By:

Links

Abstract

A partial differential equation is set up for radial flow in an elastic artesian aquifer into which there is vertical leakage in proportion to the drawdown. This differential equation is integrated to obtain two steady state solutions, one for the case of a well in an infinite aquifer, and the other for the case where the head is maintained constant along an outer boundary concentric with the well. In the second case, the solution of the non‐steady state is also obtained for flow towards a well discharging at a steady rate, the initial state being one of uniform head distribution. A table and some curves are given for one set of assumed values of three of the parameters of the system.

Publication type Article
Publication Subtype Journal Article
Title Radial flow in a leaky artesian aquifer
Series title Eos, Transactions, American Geophysical Union
DOI 10.1029/TR027i002p00198
Volume 27
Issue 2
Year Published 1946
Language English
Publisher American Geophysical Union
Description 11 p.
First page 198
Last page 208
Google Analytics Metrics Metrics page
Additional publication details